RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 6, Pages 1026–1036 (Mi de1921)  

This article is cited in 10 scientific papers (total in 10 papers)

Ordinary Differential Equations

The representation of the solutions of a linear functional-differential equation

V. P. Maksimov, L. F. Rakhmatullina

Tambov Institute of Chemical Machinery

Full text: PDF file (1031 kB)

Bibliographic databases:
UDC: 517.927
Received: 11.07.1972

Citation: V. P. Maksimov, L. F. Rakhmatullina, “The representation of the solutions of a linear functional-differential equation”, Differ. Uravn., 9:6 (1973), 1026–1036

Citation in format AMSBIB
\Bibitem{MakRak73}
\by V.~P.~Maksimov, L.~F.~Rakhmatullina
\paper The representation of the solutions of a linear functional-differential equation
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 6
\pages 1026--1036
\mathnet{http://mi.mathnet.ru/de1921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=372365}
\zmath{https://zbmath.org/?q=an:0277.34080}


Linking options:
  • http://mi.mathnet.ru/eng/de1921
  • http://mi.mathnet.ru/eng/de/v9/i6/p1026

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Malygina, “On an estimate for the Cauchy matrix of some systems with aftereffect”, Russian Math. (Iz. VUZ), 46:6 (2002), 40–42  mathnet  mathscinet  zmath
    2. M. I. Dodkin, “On the asymptotic behavior of solutions of a class of differential-difference equations”, Russian Math. (Iz. VUZ), 47:6 (2003), 40–45  mathnet  mathscinet  zmath
    3. K. M. Chudinov, “On stability with respect to a subspace of solutions of linear systems with variable delay”, Russian Math. (Iz. VUZ), 50:4 (2006), 50–55  mathnet  mathscinet  zmath
    4. V. P. Maksimov, A. L. Chadov, “A class of controls for a functional-differential continuous-discrete system”, Russian Math. (Iz. VUZ), 56:9 (2012), 62–65  mathnet  crossref  mathscinet
    5. V. V. Malygina, K. M. Chudinov, “Stability of solutions to differential equations with several variable delays. I”, Russian Math. (Iz. VUZ), 57:6 (2013), 21–31  mathnet  crossref
    6. V. V. Malygina, K. M. Chudinov, “Stability of solutions to differential equations with several variable delays. II”, Russian Math. (Iz. VUZ), 57:7 (2013), 1–12  mathnet  crossref
    7. V. V. Malygina, K. M. Chudinov, “Stability of solutions to differential equations with several variable delays. III”, Russian Math. (Iz. VUZ), 57:8 (2013), 37–48  mathnet  crossref
    8. V. P. Maksimov, “Control of functional differential system in conditions of impulse disturbances”, Russian Math. (Iz. VUZ), 57:9 (2013), 58–61  mathnet  crossref
    9. T. L. Sabatulina, V. V. Malygina, “On stability of a differential equation with aftereffect”, Russian Math. (Iz. VUZ), 58:4 (2014), 20–34  mathnet  crossref
    10. K. M. Chudinov, “Functional differential inequalities and estimation of the Cauchy function of an equation with aftereffect”, Russian Math. (Iz. VUZ), 58:4 (2014), 44–51  mathnet  crossref
  • Number of views:
    This page:89
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020